# SDR 9708689972

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 740-755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON BOTTOM INBOARD AFT KEEL FITTING IN THE LEFT WHEEL WELL FS 750 TO 755.  REPLACED FITTING PER SRM 51-30-2.
